# SDR ASAA2019042299079

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 12,835 hours, 4,160 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED DURING FLIGHT. OVERHEAT LIGHT REMAINED ON AFTER FOLLOWING CHECKLIST. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 30-41 TASK 801. NO FAULTS. PERFORMED GENERAL VISUAL INSPECTION OF WINDOW. NO DEFECTS NOTED. INSPECTED SENSOR TERMINALS AND WIRES. NO DEFECTS NOTED. INSPECTED COILED CORD. NO DEFECTS NOTED. WINDOW HEAT OPERATES NORMALLY. OVERHEAT TEST PASSED. REF B737-900 AMM 30-41-00.
